# SDR SWAA2022051906270

- Difficulty date: May 9, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 58,626 hours, 34,700 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER TANK SKIN EXTERNAL ANGLE VISIBLY CRACKED AT BS 663, RBL 45'-50.5', WL 195.   VERIFIED CRACK USING HFEC IAW IAW NDT P6 51-00-00 P23.  CRACK RUNS FROM RBL 45 FLOOR BEAM THROUGH AFT RADIUS TERMINATING AT RBL 50.5 FASTENER.   REMOVED ALL FASTENERS COMMON TO DAMAGED SECTION IAW SRM 51-40-02-0G-0 & EA 22-157-01405-WIP1.   TRIMMED, LOCATED, & DRILLED REPLACEMENT ANGLE IAW EA 22-157 01405-WIP1.   COMPLETED INSTALLING ALL REPAIR IAW EA 22-157-01405-WIP1.  ACCOMPLISHED LEAK CHECK; NO DEFECTS NOTED IAW AMM 28-11-00-400-801.  NO LEAKS NOTED. TOP COATED AREA IAW AMM 51-21-73.
